# SDR CA140528008

- Difficulty date: May 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 20,624 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 6122 · Propeller Governor
- Part: Control Cable
- Part number: 11538900217
- Condition: Broken
- Location: Prop Governor
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, FLIGHT CREW OBSERVED A SPLIT IN TORQUE LEVERS.  NR 1 WAS AHEAD OF NR 2 BY APPROXIMATELY 1".  WHEN BOTH LEVERS WERE BROUGHT BACK TO FLIGHT IDLE, ACFT FAILED TO SLOW AS ANTICIPATED.  NR 2 TQ WAS STUCK AT APPROXIMATELY 700-800 LBS.  FUEL WAS CUT TO SHUTDOWN NR 2 ENGINE AND ACFT WAS LANDED AND TAXIED ON 1 ENGINE.  UPON INVESTIGATION, MAINTENANCE DETERMINED THAT THE CRIMP AT THE RIGID CABLE GUIDE SLEEVE OF THE CONTROL CABLE ASSY.  PROP GOVERNOR END, HAD FAILED ALLOWING THE CABLE TO PROTRUDE THROUGH THE SLEEVE AND BEND RESULTING IN THE PROP GOVERNOR COMING OFF THE HIGH PITCH STOP.  CABLE ASSEMBLY WAS REPLACED.
